# SDR P5CA2017012700052

- Difficulty date: January 25, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 9,688 hours, 2,404 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENGINE HPSOV CANNOT CLOSE DURING PNEUMATIC SYSTEM HEALTH CHECK.  REPLACED HPCIAW AMM 36-11-08-004-006-007 REV 120 AND AMM 36-11-08-404-014-007 REV 120.   PERFORMED A NR 1 ENG DRY MOTORING FOR HPC PNEUMATIC LINE CONNECTIONS, LEAK CHECK RESULTS: NO LEAK FOUND IAW AMM 71-00-00-712-168 REV 120.
